# SDR UPS07M50177

- Difficulty date: July 16, 2007
- Submitted: July 18, 2007
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY EXIT LIGHTS WILL NOT EXTINGUISH IN OFF POSITION.  REMOVED AND REPLACED BATTERY POWER SUPPLY.  CLEARED & RE-BONDED ENHANCEMENT GOOD.  WDM 33-51-01 PER SWPM 20-50-01 & TESTED EMERGENCY LIGHTS OK.
